# SDR SIMA201812054004

- Difficulty date: December 4, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 36,811 hours, 32,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 12569
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

ON APPROACH THERE WAS A STRONG SMELL OF SMOKE IN THE CABIN AND COCKPIT. WE DECLARED AN EMERGENCY. AND LANDED IN MIA. THERE WAS NOT VISIBLE SMOKE.-C/A-REMOVED AND REPLACED #2 BATTERY POWER SUPPLY AND CHASSIS ASSEMBLY IAW AMM 33-50-04, EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK SATISFACTORY IAW AMM 33-50-00. REMOVED AND REPLACED BULBS FROM ROW 9BC, 12A, AND GALLEY CEILING R/H SIDE IAW AMM 33-21-06 OPS CHECK GOOD. INSTALLED SEAT ASS 8BC, 9BC, AND 10BC IAW-AMM-25-21-01. INSTALLED FLOOR ACCESS PANELS 251BF, 252AF, 251HF, AND 252BF IAW-AMM-53-01-02. COMPLIEDWITH FUEL QUANITITY INDICATION HARNESS INSPECTION IAW EMB 145 AMM 28-41-00. INSPECTED RECIRCULLATION FANS (LH AND RH) FOUND BOTH WORKING IN NORMAL CONDITION IAW-AMM-21-20-00. C/A GASPER FAN DETAILED VISUAL INSPECTION AND FOUND WORKING NORMAL IAW-AMM-21-20-00. INSTALLED HEADLINER BY SERVICE DOOR IAW AMM-25-22-04. REMOVED AND REPLACED #2 BATTERY POWER SUPPLE AND CHASSIS ASSEMBLY IAW AMM 33-50-04, EMERGENCY LIGHTING SYSTEM OPERATIONA CHECK SATISFACTORY IAW AMM 33-50-00. INSTALLED ACCESS PANELS 223UZ AND 224NZ IAW AMM 06-41-03. C/W WINDSHEILD CONTACTOR DETAILED VISUAL INSPECTION AND FOUND IN NORMAL CONDITION IAW -AMM-30-42-02.  FCF PASSED. EMERGENCY LIGHTING BATTERY P/N 2013-1A S/N 103127
